The controllability problem for linear systems
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory, mathematical analysis and their applications, Tome 143 (1977), pp. 57-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1977_143_a3,
author = {V. I. Blagodatskikh},
title = {The controllability problem for linear systems},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {57--67},
year = {1977},
volume = {143},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1977_143_a3/}
}
V. I. Blagodatskikh. The controllability problem for linear systems. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory, mathematical analysis and their applications, Tome 143 (1977), pp. 57-67. http://geodesic.mathdoc.fr/item/TM_1977_143_a3/